# SDR CA050616001

- Difficulty date: June 16, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 45,108 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: D3221402200060
- Condition: Broken
- Location: Nlg Door
- Component: Nose Gear Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN GEAR WAS RETRACTED IMMEDIATELY AFTER T/O, HEARD A LOUD BANG AND GEAR DID NOT RETRACT. ECAM DIRECTED TO CYCLE GEAR. WHEN GEAR LOWERED HAD A GEAR DOORS NOT CLSD ECAML FLT DX AND MOC ADVISED A RETURN TO AIRPORT.  TRANSCRIBED FROML1470135. NLG DOOR UPLOCK ASSY REPLACED IAW MM 32-31-14. DOOR OPERATION CHECKS SERVICEABLE.  REQS 2 BOLTS CHGD IAW P/P NR A320-32-20089.
